MathSciNet Relay Station
MathSciNet bibliographic data
MR974014 20C15
Feit, Walter; Seitz, Gary M. On finite rational groups and related topics. Illinois J. Math. 33 (1989), no. 1, 103–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement